# SDR U5QA202105170098

- Difficulty date: May 17, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N325WJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20449
- Aircraft time: 4,094 hours, 1,989 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Burned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR OF BURNING ELECTRONICS COMING FROM THE CB PANEL ON THE LEFT WALL ENTRY WAY TO THE COCKPIT.  FOUND TERMINAL LUGS TO COFFEE POT CHARRED.  R&R LUGS, NO ODOR.  AS PRECAUTION, WILL R&R POT RECEPTACLE, PLACED PART ON ORDER AND PLACED POT ON MEL.  R&R RECEPTACLE.  NO MORE ODOR.
